# SDR AMTA200700576

- Difficulty date: November 4, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT SIDE WALL TO FLOOR TRANSITION PANEL STRUCTURE, BLOWN OUT CORROSION, STA 620, RBL 30.  CUT OUT DAMAGE FROM BS620, RBL 30, NO CORROSION ON FITTING OR DOUBLER IAW SRM 51-70-13, FIG 1, REMOVED CRACKED T-BRACKET FABRICATED FILLER AND DOUBLER IAW SRM 51-70-13, FIG 1, INSTALLED T BRACKET AND FILLER AND DOUBLER IAW SRM 51-70-13, 51-40-01.  (K)
